MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11574100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact phone number is (b)(6).H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the reason for the detachment of the centering cone is under investigation.The root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.H6: component code 4755 was utilized for the centering cone accessory.
 
Event or Problem Description
Siemens healthineers was made aware of a potential product problem involving the luminos lotus max system on (b)(6) 2024.When the operator positioned a centering cone accessory in the collimator rails, the accessory fell on the table.This caused two dents in the table that resulted in image artifacts.There was no patient involvement during the event and no injury to the operator.Additional information received by siemens healthineers on april 30, 2024, and may 6, 2024.With this additional information, siemens healthineers determined that due to the specific damage to the rails the accessory could have fallen while a patient was lying on the table.In a worst-case scenario, a serious injury might have been the outcome if the cone had hit a patient lying on the table.With the new awareness date of(b)(6) 2024, it was determined that the issue was reportable.
 
Additional Manufacturer Narrative
H6: siemens healthineers completed the detailed investigation of the reported issue.It was initially communicated that a centering cone accessory fell out of the collimator rails on the table and damaged the tabletop which can also be seen in the x-ray images.Additionally, one of the rails of the collimator was loose.The service organization confirmed that the cone originally came from another older system and that one screw on the collimator rails was missing.The analysis of the provided pictures showed several damages and slide marks on all four sides of the base plate.Furthermore, the base plate is not flat and slightly bent on at least two positions.It was also determined that on the second rail the bar (that separates the two slides) was broken.The slides showed signs of heavy wear.Since still two of the three screws of the one collimator rail were available, the broken bar between the two slides of the second rail is considered most probably as cause for the falling cone accessory.The damaged and deformed baseplate of the cone accessory could potentially have caused the broken bar at the rail.It is the responsibility of the operator to check and ensure that the accessory is firmly anchored in the collimator rails.This is also described within the system operator manual.The system at customer site was already repaired by the service organization with replacement of the damaged tabletop ( (b)(4) ) and the collimator rails ( (b)(4) ).Siemens healthineers internal post market surveillance does not indicate a general problem with the spare part.The complaint has been closed.

Brand Name
LUMINOS LOTUS MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19335
4843234198
MDR Report Key19267262
Report Number3004977335-2024-00050
Device Sequence Number6997302
Product Code OWB
UDI-Device Identifier04056869269931
UDI-Public04056869269931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown